# SDR SWAA2022112973087

- Difficulty date: November 18, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 64,956 hours, 40,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BETWEEN BS727 TO BS847 LBL 21 WL 156 AT LEVEL STR 25L AFT CARGO COMPARTMENT 2022-636250.  REPLACED SUPPORT ZEE LOCATED BETWEEN BS727 TO BS847 LBL 21 WL 156 AT LEVEL STR 25L AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02-0G-0;SRM 51-40-02-0G-0 AND DWG 146A7500 REV -. SEE INDIVIDUAL SING-OFF BELOW.;[02] TASK CARD COMPLETED
